Histallay Fexofenadine 120mg Film Coated Tablets 30 Tablets

Histallay Fexofenadine 120mg Film Coated Tablets 30 Tablets

Histallay Fexofenadine 120mg Film Coated Tablets 30 Tablets

Regular price £7.45
/
Tax included. Shipping calculated at checkout.

Histallay is made up of fexofenadine hydrochloride, a non-drowsy antihistamine that effectively relieves symptoms of hayfever (seasonal allergic rhinitis), including sneezing, a runny or blocked nose, and red, itchy, and watery eyes.

Directions

Adults and children aged 12 and over: take one tablet (120 mg) daily. Take the tablet with water before a meal

Children under 12 years of age: Not recommended

Ingredients

Active ingredients: Fexofenadine hydrochloride 120mg

Tablet core: powdered cellulose, mannitol (E421), maize starch, croscarmellose sodium, colloidal anhydrous silica, magnesium stearate. Tablet coating: opadry pink film-coating mixture containing hypromellose (E464), titanium dioxide (E171), macrogol 400, allura red AC lake (FD&C Red #40) (E129), and iron oxide, black (E172).

 

  • Fast UK delivery, FREE on orders over £30
  • Secure payments
  • In stock, ready to ship
  • Inventory on the way

Delivery within the UK 

Delivery option Service Estimated delivery times Cost
Standard Royal Mail 48 3-5 working days Free when you spend over £30
Standard Royal Mail 48 3-5 working days £3.95
Express Royal Mail  24 1-2 working days £4.95

Please note estimated delivery times include processing time at the warehouse and are calculated from the date the order is placed. During exceptionally busy periods, processing times may be longer and delivery times can be affected by adverse weather conditions. Delivery estimates exclude Bank Holidays, public holidays and weekends. Please check Royal Mail for service updates and potential delivery delays in their network.

This site is protected by reCAPTCHA and the Google Privacy Policy and Terms of Service apply.

Loratadine Tablets 30s
Teva
£1.20
Allevia Hayfever Relief Fexofenadine Tablets 120mg 30s
OPELLA HEALTHCARE UK LIMITED
£7.99
Treathay Allergy Relief Tablets 120MG 30 tablets
Galpharm
£7.45
Piriton Allergy 30 Tablets
HALEON UK TRADING LIMITED
£3.96
Clarityn Allergy Syrup 60ml
Bayer Healthcare
£3.90
Piriton Syrup 150ml
HALEON UK TRADING LIMITED
£4.45
Recently viewed